# SDR DL72S001506

- Difficulty date: August 9, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 53,553 hours, 35,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK IN VERTICAL TORQUE BOX WEB RT FS 121, 3 INCHES JUST ABOVE THIRD STEP FROM TOP (48 SEC).  REPAIRED PER M/M.
